American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yuncheng You. Quadratic integral games and causal synthesis. Trans. Amer. Math. Soc. 352 (2000) 2737-2764. MR 1650054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Martino Bardi and Pierpaolo Soravia. Hamilton-Jacobi equations with singular boundary conditions on a free boundary and applications to differential games . Trans. Amer. Math. Soc. 325 (1991) 205-229. MR 991958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Emmanuel Nicholas Barron. Differential games with Lipschitz control functions and applications to games with partial differential equations . Trans. Amer. Math. Soc. 219 (1976) 39-76. MR 0419010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John M. Danskin. Values in differential games. Bull. Amer. Math. Soc. 80 (1974) 449-455. MR 0332203.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Elliott and Nigel J. Kalton. Cauchy problems for certain Isaacs-Bellman equations and games of survival . Trans. Amer. Math. Soc. 198 (1974) 45-72. MR 0347383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1